RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 1  


A formula for the generalized Sato–Levine invariant
P. M. Akhmet'ev, I. Maleshich, D. Repovš
3
Averaging of trajectory attractors of evolution equations with rapidly oscillating terms
M. I. Vishik, V. V. Chepyzhov
13
Infinite-dimensional version of the Poincare–Hopf theorem and homological characteristics of functionals
V. S. Klimov
51
Type number and rigidity of fibred surfaces
P. E. Markov
67
Orbits and their closures in the spaces $\mathbb C^{k_1}\otimes…\otimes\mathbb C^{k_r}$
P. G. Parfenov
89
Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions
A. I. Stepanets
113
Wave operators for the linearized Boltzmann equation in one-speed transport theory
S. A. Stepin
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019